# SDR USAABA01014

- Difficulty date: November 24, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N673UW
- Make and model: Airbus A330-323
- Aircraft serial: 0337
- System (JASC): 7710 · Power Indicating System
- Part: Probe
- Part number: O154GT2
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 740 - ON CLIMB-OUT FROM PIT AND FL270, CREW NOTED AN ECAM WARNING AND THAT THE N1 INDICATION HAD FAILED.  FLIGHT DIVERTED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE P2T2 PROBE.  (M)
